# SDR DALA2025111208292

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FUEL TANK CUT OUT LOWER SURFACE LOC. BTW RIB17/18 (1E/A ) ON RT WING.   PERFORMED PERMANENT REPAIR ON FUEL TANK CUT OUT LOWER SURFACE AS PER A319 SRM 57-21 -11-300-002. (1299055).
